Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

An isometry of $ H\sp{p}$ spaces


Author: Norman J. Weiss
Journal: Proc. Amer. Math. Soc. 19 (1968), 1083-1086
MSC: Primary 32.60
MathSciNet review: 0230931
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.60

Retrieve articles in all journals with MSC: 32.60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1968-0230931-9
PII: S 0002-9939(1968)0230931-9
Article copyright: © Copyright 1968 American Mathematical Society